# SDR DALA1132255503

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 83,003 hours, 34,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AT STA 373.2 AND STA 367.7 HAS DAMAGE TO OUTER SURFACE OF FUSELAGE SKIN AT STA 372.2 HAS 2 HOLES DRILLED THRU SKIN.  FASTENER HOLE HAS DRILL START HAS 2 HOLES DRILLED THRU TRIMMED OUT SKIN AND BEAR STRAP.  FABRICATED FILLERS.  DOUBLER/TRIPLER INST REPAIR PARTS ON STAM TRAV T11/881990 SECT I PERM REPAIR OF ER/A 491306-14 AND SECT II REPEAT.
